I have been on Requip for 11 years at 4 mg 3xday. My family doctor increased it to 4 mg 4xday and my symptoms were worse. After referring me to a Neurologist I was told I was going through Augmentation and that I needed to get off of the Requip because it was affecting other parts of my body. After tapering down from 16 mg a day to 2 mg a day i am just about to go crazy. No sleep for 4 days. Any idea how long it takes for the withdrawals to go away and for requip to completely get out of your system? Thanks
No responses have yet been posted. Add your response to this question.
- Requip Information for Consumers
- Requip Information for Healthcare Professionals (includes dosage details)
- Side Effects of Requip (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 1 answer
Posted 16 May 2011 • 4 answers
Posted 27 Jul 2011 • 2 answers
I have been taking 2mg requip for almost 5 years for restless leg syndrome..will I have to take this
Posted 15 Aug 2013 • 2 answers
Posted 14 Jan 2015 • 2 answers